Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes stomach ache, diarrhea and nausea?

I had no bowel movements for 4-5 days. Took a natural laxative 3 days ago. For 2 days I had had stomach pains, diarrhea and nausea. I can hardly eat, have been drinking water. Yesterday I took a half anti diarrheal pill. Sleeping interrupted every night with bathroom visits. Feel weak. No temperature and room air in the 90s. No heart history. My last checkup in October was healthy and labs in normal range. Unusual for me to feel so bad.
Thu, 9 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.
I think you took a higher dose of laxative which caused the diarrhea and nausea.
About your constipation take care of your diet to include fibers, water, fruits and vegetables ,and flax seeds .
Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

51 yr old female. I had a painful stomach and lower back pain attack lasted about 1/2 hour went down right side and groin and leg. Severe pain and...